# SDR HNAA2012092500962

- Difficulty date: September 25, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,516 hours, 76,832 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 312.35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 312.35 IS CRACKED BETWEEN STR 22P AND 23P.  REPAIRED IAW EO8-53-12-0392.
